# SDR DALA2018101606142

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: DENT ON FRAME, PROJECTION LBL S25, STA 1280, AT AFT CARGO COMPARTMENT. FRAME PROJECTION WAS REPAIRED PER ER/A 572349-14 REV ORIGINAL AND ETI-57-18-019 REV ORIGINAL.
